# SDR ASOA2014011609764

- Difficulty date: January 6, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 37,425 hours, 33,676 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED RT OIL PRESSURE WARNING MESSAGE ACCOMPANIED WITH FLUCTUATIONS OF 25-36 PSI C/W QRH RETURNED TO DEPARTURE.  ACFT RETURNED TO DEPARTURE AFTER TAKE OFF,  EMERGENCY DECLARED.  R & R RT ENGINE OIL PRESSURE SWITCH O-RING IAW AMM-79-31-03, LEAK CHECK GOOD.
